logo AFST

Envelopes of positive metrics with prescribed singularities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 3, pp. 687-727.

Nous étudions des enveloppes de métriques à courbure positive à singularités prescrites. En premier lieu, nous généralisons le travail de Berman dans ce contexte, nous prouvons la régularité C 1,1 de telles enveloppes, nous montrons que leur mesure de Monge–Ampère a pour support un certain « ensemble d’équilibre » et nous les relions aux asymptotiques de fonctions de Bergman partielles provenant d’idéaux multiplicateurs. Nous examinons comment ces enveloppes se comportent sur certains produits et leur relation avec la transformée de Legendre d’une courbe test de singularités psh dans le contexte des rayons géodésiques de l’espace des potentiels Kähler. Enfin, nous considérons la fonction d’exhaustion associée à ces ensembles d’équilibre, la reliant à la transformée de Legendre et à la géométrie du corps d’Okounkov.

We investigate envelopes of positive metrics with a prescribed singularity type. First we generalise work of Berman to this setting, proving C 1,1 regularity of such envelopes, showing their Monge–Ampère measure is supported on a certain “equilibrium set” and connecting with the asymptotics of the partial Bergman functions coming from multiplier ideals. We investigate how these envelopes behave on certain products, and how they relate to the Legendre transform of a test curve of singularity types in the context of geodesic rays in the space of Kähler potentials. Finally we consider the associated exhaustion function of these equilibrium sets, connecting it both to the Legendre transform and to the geometry of the Okounkov body.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1549
@article{AFST_2017_6_26_3_687_0,
     author = {Julius Ross and David Witt Nystr\"om},
     title = {Envelopes of positive metrics with prescribed singularities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {687--727},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {3},
     year = {2017},
     doi = {10.5802/afst.1549},
     mrnumber = {3669969},
     zbl = {1421.32032},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1549/}
}
Julius Ross; David Witt Nyström. Envelopes of positive metrics with prescribed singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 3, pp. 687-727. doi : 10.5802/afst.1549. https://afst.centre-mersenne.org/articles/10.5802/afst.1549/

[1] Eric Bedford; Bert A. Taylor The Dirichlet problem for a complex Monge-Ampere equation, Invent. Math., Volume 37 (1976), pp. 1-44 | Article | MR 445006 | Zbl 0315.31007

[2] Eric Bedford; Bert A. Taylor The complex equilibrium measure of a symmetric convex set in n , Trans. Am. Math. Soc., Volume 294 (1986), pp. 705-717 | MR 825731 | Zbl 0595.32022

[3] Robert J. Berman Bergman kernels and equilibrium measures for ample line bundles (2007) (http://arxiv.org/abs/0704.1640)

[4] Robert J. Berman Bergman kernels and equilibrium measures for line bundles over projective manifolds, Am. J. Math., Volume 131 (2009) no. 5, pp. 1485-1524 | Article | MR 2559862 | Zbl 1191.32008

[5] Robert J. Berman; Sébastien Boucksom Growth of balls of holomorphic sections and energy at equilibrium, Invent. Math., Volume 181 (2010) no. 2, pp. 337-394 | Article | MR 2657428 | Zbl 1208.32020

[6] Zbigniew Blocki Equilibrium measure of a product subset of n , Proc. Am. Math. Soc., Volume 128 (2000) no. 12, pp. 3595-3599 | Article | MR 1707508 | Zbl 0959.32039

[7] Sébastien Boucksom; Philippe Eyssidieux; Vincent Guedj; Ahmed Zeriahi Monge-Ampère equations in big cohomology classes, Acta Math., Volume 205 (2010) no. 2, pp. 199-262 | Article | Zbl 1213.32025

[8] Sébastien Boucksom; Charles Favre; Mattias Jonsson Valuations and Plurisubharmonic Singularities, Publ. Math. Inst. Hautes Étud. Sci., Volume 44 (2008) no. 2, pp. 449-494 | Article | MR 2426355 | Zbl 1146.32017

[9] Filippo Bracci Pluricomplex Green function, pluricomplex Poisson kernel and applications, Seminari di geometria. 2005–2009, Univ. Stud. Bologna, 2010, pp. 21-32 | MR 2655753 | Zbl 1205.32024

[10] Tamaás Darvas Weak Geodesic Rays in the Space of Kähler Metrics and the Class E(X,ω 0 ) (To appear in J. Inst. Math. Jussieu.)

[11] Tamaás Darvas; Yanir A. Rubinstein Kiselman’s principle, the Dirichlet problem for the Monge-Ampère equation and rooftop obstacle problems, J. Math. Soc. Japan, Volume 68 (2016) no. 2, pp. 773-796 | Article | Zbl 1353.32039

[12] Jean-Pierre Demailly Multiplier ideal sheaves and analytic methods in algebraic geometry, School on vanishing theorems and effective results in algebraic geometry. Lecture notes of the school held in Trieste, Italy, April 25–May 12, 2000 (ICTP Lect. Notes) Volume 6, Abdus Salam Int. Cent. Theoret. Phys., 2001, pp. 1-148 | MR 1919457 | Zbl 1102.14300

[13] Jean-Pierre Demailly; Thomas Peternell; Tian G.; Andrei Tyurin Transcendental methods in algebraic geometry, Lectures given at the 3rd session of the Centro Internazionale Matematico Estivo (CIME), Cetraro, Italy, July 4–12, 1994., Lecture Notes in Mathematics, Volume 1646, Springer, 1996, 258 pages (Edited by F. Catanese and C. Ciliberto)

[14] Lawrence Ein; Robert Lazarsfeld; Mircea Mustaţă; Michael Nakamaye; Mihnea Popa Asymptotic invariants of base loci, Ann. Inst. Fourier, Volume 56 (2006) no. 6, pp. 1701-1734 | Numdam | MR 2282673 | Zbl 1127.14010

[15] Complex Monge-Ampère Equations and Geodesics in the Space of Kähler Metrics (Vincent Guedj, ed.), Lecture Notes in Mathematics, Volume 2038, Springer, 2012, viii+310 pages | Zbl 1251.32001

[16] Vincent Guedj; Ahmed Zeriahi The weighted Monge-Ampère energy of quasiplurisubharmonic functions, J. Funct. Anal., Volume 250 (2007) no. 2, pp. 442-482 | Article | Zbl 1143.32022

[17] Tomoyuki Hisamoto On the volume of graded linear series and Monge-Ampère mass, Math. Z., Volume 275 (2013) no. 1-2, pp. 233-243 | Article | MR 3101806 | Zbl 1277.32019

[18] Kiumars Kaveh; Askold Khovanskii Algebraic equations and convex bodies, Perspectives in analysis, geometry, and topology (Progr. Math.) Volume 296, Birkhäuser, 2012, pp. 263-282 | Article | MR 2884040 | Zbl 1316.52011

[19] Robert Lazarsfeld; Mircea Mustaţă Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér., Volume 42 (2009) no. 5, pp. 783-835 | Article | Numdam | MR 2571958 | Zbl 1182.14004

[20] Mircea Mustaţă The multiplier ideals of a sum of ideals, Trans. Am. Math. Soc., Volume 354 (2002) no. 1, pp. 205-217 | Article | MR 1859032 | Zbl 1015.14003

[21] Duong Hong Phong; Jacob Sturm The Monge-Ampère operator and geodesics in the space of Kähler potentials, Invent. Math., Volume 166 (2006) no. 1, pp. 125-149 | Article | Zbl 1120.32026

[22] Duong Hong Phong; Jacob Sturm Regularity of geodesic rays and Monge-Ampere equations, Proc. Am. Math. Soc., Volume 138 (2010) no. 10, pp. 3637-3650 | Article | MR 2661562 | Zbl 1205.31004

[23] Duong Hong Phong; Jacob Sturm On the singularities of the pluricomplex Green’s function, Advances in analysis: the legacy of Elias M. Stein (Princeton Mathematical Series) Volume 50, Princeton Univ. Press, 2014, pp. 419-435 | Article | MR 3329859 | Zbl 1329.32020

[24] Florian Pokorny Bergman kernel on toric Kähler manifolds (2011) (Ph. D. Thesis)

[25] Florian Pokorny; Michael Singer Toric partial density functions and stability of toric varieties (http://arxiv.org/abs/1111.5259) | Zbl 1316.32004

[26] Alexander Rashkovskii; Ragnar Sigurdsson Green functions with singularities along complex spaces, Int. J. Math., Volume 16 (2005) no. 4, pp. 333-355 | Article | MR 2133260 | Zbl 1085.32018

[27] Julius Ross; David Witt Nyström Analytic test configurations and geodesic rays, J. Sympletic Geom., Volume 12 (2014) no. 1, pp. 125-169 | Article | MR 3194078 | Zbl 1300.32021

[28] Jozef Siciak Extremal plurisubharmonic functions in n , Ann. Pol. Math., Volume 39 (1981), pp. 175-211 | Article | MR 617459 | Zbl 0477.32018